# SDR ASAA2022101740397

- Difficulty date: October 17, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,215 hours, 16,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 147A57102
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA SUPPORT ANGLE IS CORRODED AT BS994 RBL32- RBL40. GROUNDED - YES. SUPPORT ANGLE HAS 100% MATERIAL LOSS AND IS OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1.DRILLED TO FIT NEW SUPPORT ANGLE IAW BAC DWG 147A5700 REV- ANGLE INSTALLED ON N/R 23319 CUSTOMER CARD G1719819.
